# SDR ABXA9600312

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: 24312157A06
- Condition: Worn
- Location: Bs 111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND LEFT MAIN LANDING GEAR OUTBOARD DOOR ATTACH LINK HAD EXCESSIVE PLAY.  REPLACED BUSHING IAW DC-9 OVERHAUL MANUAL 32-10-6.
